# SDR UALA2011021600800

- Difficulty date: February 14, 2011
- Submitted: February 17, 2011
- Operation: Air carrier
- Aircraft: N408UA
- Make and model: Airbus A320-232
- Aircraft serial: 457
- Aircraft time: 55,522 hours, 20,495 cycles
- Engine: Iae V2527A5
- System (JASC): 2740 · Stabilizer Control System
- Part: Actuator
- Part number: 47145136
- Part serial: 741
- Condition: Failed
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRIMMABLE HORIZ STABILIZER ACTUATOR FAILED JAMMING TEST.  START REMOVING THS ACTUATOR.  ACCOMPLISHED UP TO ITEM NR 5.  COMPLETED INSTALLATION OF THS ACTUATOR.  INSPECTED THE INSTALLATION OPERATION, SAFETY AND SECURITY OF THE THS ASSY.
